MAUDE Adverse Event Report: ARTHREX, INC. PUNCH,MED 3.4 MM15°UP CRVD,220MM W/WB; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. PUNCH,MED 3.4 MM15°UP CRVD,220MM W/WB; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number PUNCH,MED 3.4 MM15°UP CRVD,220MM W/WB
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-15310w punch, broken during a case, patient was not affected.Additional information 02/09/2022: on (b)(6) 2022 it was reported by a sales representative via sems that when the surgeon was using the ar-15310w punch on the labrum, it broke.The instrument broke in the patient but it looks to be an internal breakage of the wish bone area of the handle.Nothing was left in the patient.This was discovered during use in a large calcified hip labrum tear on (b)(6) 2022.The case was completed by using the shaver and banana blade to finish the resection.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
PUNCH,MED 3.4 MM15°UP CRVD,220MM W/WB
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13569731
Report Number1220246-2022-04497
Device Sequence Number6136890
Product Code MDM
UDI-Device Identifier00888867018686
UDI-Public00888867018686
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH,MED 3.4 MM15°UP CRVD,220MM W/WB
Device Catalogue NumberAR-15310W
Device Lot Number83946
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date02/21/2022
Date Device Manufactured11/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown